# SDR DXTA2019041822155

- Difficulty date: April 12, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N363QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500256
- Aircraft time: 3,390 hours, 2,715 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 22170001401
- Part serial: 00053
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG LANDING GEAR EXTENSION DELAY - DURING GEAR EXTENSION, A THUD WAS HEARD AND FELT FROM THE RIGHR MAIN GEAR FOLLOWED BY ABOUT A 10 SECOND DELAY OF THE NOSE GEAR WHILE INDICATING A SQUARE AMBER BOX.  PERFORMED REPLACEMENT OF PRIORITY VALVE (NEW) IAW P-300 AMM 29-15-05
